# SDR USAA2012020700001

- Difficulty date: January 27, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 31,334 hours, 20,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347207500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FR63, -Z500, Y1589.  REPLACED FLOORBEAM AT FR63, -Z500, Y1589 IAW AIRBUS DRAWINGS D53472750 AND D53474250.
